CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Asymptotic convergence to planar stationary waves for multi-dimensional unipolar hydrodynamic model of semiconductors 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2011, 卷号: 251, 期号: 4-5, 页码: 1305-1331
Authors:  Huang, Feimin;  Mei, Ming;  Wang, Yong;  Yu, Huimin
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Euler-Poisson equations  Unipolar hydrodynamic model of semiconductor  Nonlinear damping  Planar stationary waves  Asymptotic convergence  Exponential decay rates  
ASYMPTOTIC CONVERGENCE TO STATIONARY WAVES FOR UNIPOLAR HYDRODYNAMIC MODEL OF SEMICONDUCTORS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2011, 卷号: 43, 期号: 1, 页码: 411-429
Authors:  Huang, Feimin;  Mei, Ming;  Wang, Yong;  Yu, Huimin
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Euler-Poisson  unipolar hydrodynamic model  semiconductor  nonlinear damping  asymptotic behavior  convergence rates  
leastabsolutedeviationestimationofautoregressiveconditionaldurationmodel 期刊论文
actamathematicaeapplicataesinica, 2011, 卷号: 027, 期号: 002, 页码: 243
Authors:  Liu Wei;  Wang Huimin;  Chen Min
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
扩展自回归条件久期模型的概率性质 期刊论文
应用数学学报, 2009, 卷号: 000, 期号: 004, 页码: 682
Authors:  刘伟;  陈敏;  王慧敏
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10